# SDR YENA2025061700618

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / TOP SKIN PANEL 2 / TEOH BTWN RIB 15 - 19 / LOWER SURFACE / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 57-0046-25 REV 0 (COVER AND PARTS 1 - 4) /2/ AIRBUS RDAF 81592930/005/2025#A /3/ AIRBUS DOSSIER 81592930 /4/ AIRBUS TECHNICAL DISPOSITION TD/81592930/012/2025#A /5/ AIRBUS TECHNICAL DISPOSITION TD/81592930/019/2025#A. DESCRIPTION: DURING CURRENT (06/2025) C9 CHECK ON N507JT (MSN: 01240) @ SAL, WHILE ACCOMPLISHING INSPECTIONS PER MPD TASK 572179-01, CORROSION WAS FOUND ON THE LH WING TOP SKIN PANEL 2 LOWER SURFACE AT THE FOLLOWING THREE AREAS, SEE REF /1/ AEM EA FOR DETAILS: 1. BETWEEN RIB 15 (WMRX 5097.109) AND RIB 16 (WMRX 5626.979). 2. BETWEEN WMRX 5855.60 AND WMRX 6401.863 (LEVEL OF RIB 17 (WMRX 6173.909)). 3. BETWEEN RIB 18 (WMRX 6695.749) AND RIB 19 (WMRX 7252.699). THE CORROSION DAMAGE WAS REMOVED AND EVALUATED AGAINST SRM TASK 57-21-11-283-007 AND WAS FOUND TO BE OUT OF LIMITS.  AIRBUS WAS CONTACTED FOR DISPOSITION VIA REF /3/, DOSSIER, AND PROVIDED THE FOLLOWING REPAIR INSTRUCTIONS:•: •: • FOR DAMAGE IN AREAS 1 AND 3:	REPAIR IAW REF /4/ TD, CONSISTING OF ZERO STRESS JACKING, BLEND OUT IAW R572-58616 PARAGRAPH E, AND SEALING OF VOIDS PER SRM 51-76-12. •	FOR DAMAGE IN AREA 2: REPAIR IAW REF /5/ TD, CONSISTING OF ZERO STRESS JACKING, FASTENER REMOVAL, BLEND OUT IAW SRM 51-74-00, HFEC AND ROTOPROBE, WET-ASSEMBLED REINFORCEMENT REPAIR IAW R572-58483, SRM 51-27-11, D572-52403, AND R572-58616, CCC RESTORATION, AND SEALING OF VOIDS PER SRM 51-75-12. THESE INSTRUCTIONS ARE APPROVED PER REF /2/ RDAF AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED IAW THE FOLLOWING SCHEDULE: • RDAF SECTION 13 TABLE 1 ITEM 1 - AT THE TOP SKIN, UPPER SURFACE, AT THE REAR SPAR AND TRAILING EDGE OVERHANG BETWEEN RIBS 15-16: TH = 23000 FC / 46000 FH, INT = 23000 FC / 46000 FH, METHOD = DET, THIS INSPECTION SUPERSEDES RDTS/80917747/003/02/2021#A, MSN 1240 (RDAF REF. & IS.: 80917747/003/2021#A) ITEM NO. 2. RDAF SECTION 13 TABLE 1 ITEM 2 - AT THE TOP SKIN UPPER SURFACE, BETWEEN RIBS 16-18: UNDER THE REPAIR PLATE AT THE REAR SPAR ATTACHMENTS, FORWARD OF THE REPAIR PLATE, AND AT 3 ROWS OF ATTACHMENTS INBOARD AND OUTBOARD OF THE REPAIR PLATE: TH = 15000 FC / 30000 FH, INT = 15000 FC / 30000 FH, METHOD = SDI + DET, RDAF SECTION 13 TABLE 1 ITEM 3 - AT THE REAR SPAR TOP FLANGE AT THE FASTENERS COMMON TO THE REPAIR PLATE BETWEEN RIBS 16-18: TH = 18000 FC / 30000 FH, INT = 18000 FC / 30000 FH, METHOD = DET, RDAF SECTION 13 TABLE 1 ITEM 4 - AT THE TOP SKIN, UPPER SURFACE, AT THE REAR SPAR AND TRAILING EDGE OVERHANG BETWEEN RIBS 18-19: TH = 60000 FC / 120000 FH, INT = TBD METHOD = TBD. EC A25-574-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. EC A25-574-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW RDAF SECTION 13 TABLE 1 ITEM 1. EC A25-574-03 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW RDAF SECTION 13 TABLE 1 ITEM 2. EC A25-574-04 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW RDAF SECTION 13 TABLE 1 ITEM 3. EC A25-574-05 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS IAW RDAF SECTION 13 TABLE 1 ITEM 4 AND IS CURRENTLY PENDING THE OEM. SUBSTANTIATION: THIS PERMANENT, CATEGORY B, REPAIR IS APPROVED BY REF /2/ RDAF AND IS CLASSIFIED AS MAJOR.(E/C: A25-574-01)
